# SDR FDEA201408062095

- Difficulty date: August 6, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT INTERMEDIATE FLOOR SUPPORT BEAM HAS CORROSION AT STATION X=58, LT LONGERON 43 STATION Y 1781.  REMOVED CORROSION FROM STA 1781 FLOORBEAM AT LONGERON 43, FOUND TO BE OUT OF LIMITS, 100% MATERIAL LOSS, IAW SRM 53-00-01, FIG 1A.  REPAIRED FLOORBEAM 1781 IAW SRM 53-60-01, FIG 3, SH 1 & 2.  MAJOR REPAIR.
